# SDR CA010209007

- Difficulty date: January 31, 2001
- Submitted: February 12, 2001
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 2,356 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 9595601511
- Condition: Frozen
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) TAKEOFF IN FT ST. JOHN IN POWDER SNOW MAY HAVE CAUSED MOISTURE TO ENTER LT BRAKE ASSEMBLY. DURING FLIGHT TO FT NELSON, BRAKE FROZE. ON LANDING IN FT. NELSON LT TIRE WOULD NOT ROTATE AND TIRE FLAT SPOTTED AND BLEW. AIRCRAFT WAS STOPPED ON RUNWAY AND MAINTENANCE WAS CALLED. TIRE AND WHEEL ASSEMBLY WAS REPLACED AND GEAR ASSEMBLY INSPECTED FOR DAMAGE. THIS IS THE 3RD SUCH INCIDENT IN THE LAST 12 MONTHS.
